# SDR CA960306020

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TFE73122B
- Propeller: Mcauly B2D34C202
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Sensor
- Part number: 31055017
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORT THAT #2 ENGINE WOULD NOT REDUCE TO TAXI SPEED. INLET SENSOR REPLACED, ASSOCIATED ENGINE GROUND RUNS CARRIED OUT. AIRCRAFT RETURNED TO SERVICE.
